A novel high-order Nyström scheme for 3D boundary integral equations

M. S. Tong, W. C. Chew

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publication2005 IEEE Antennas and Propagation Society International Symposium and USNC/URSI Meeting, Digest
Pages296-299
Number of pages4
DOIs
StatePublished - Dec 1 2005
Event2005 IEEE Antennas and Propagation Society International Symposium and USNC/URSI Meeting - Washington, DC, United States
Duration: Jul 3 2005Jul 8 2005

Publication series

NameIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
Volume4 A
ISSN (Print)1522-3965

Other

Other2005 IEEE Antennas and Propagation Society International Symposium and USNC/URSI Meeting
CountryUnited States
CityWashington, DC
Period7/3/057/8/05

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Tong, M. S., & Chew, W. C. (2005). A novel high-order Nyström scheme for 3D boundary integral equations. In 2005 IEEE Antennas and Propagation Society International Symposium and USNC/URSI Meeting, Digest (pp. 296-299). [1552647] (IEEE Antennas and Propagation Society, AP-S International Symposium (Digest); Vol. 4 A). https://doi.org/10.1109/APS.2005.1552647